Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having abdominal pain, rashes on cheeks and noticed blood in mucus. How to treat this?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1827 Questions
Hello I've just come home from the Maldives since then I have a rash on my bottom cheeks and got little bits of blood like little clots what could it be I've also had a sore tummy kind of like period pain it also looks like there may be a bit of blood in my mucus but I'm not due fr my period yet
Posted Thu, 11 Apr 2013 in Abdominal Pain
Answered by Dr. Hari Charan Perigela 1 hour later
Blood in mucus associated with pain is due to infection.
It is due to contaminated food or water.
Please take Antibiotic Ofloxacin and ornidazole ,Anti spasmodic Dicyclomine and Rabeprazole tablets.
Rash on your bottom cheeks will also come down gradually.
These are not related to periods.
Nothing to worry
If you have any queries,i will clarify further
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor